This whole fucking thread needs to be pinned, and possibly published and circulated to GPs everywhere, and maybe questions in Parliament, why not? Seriously, it's one of the best and most informative and empowering threads on the Meno board - hell on MN generally - I've ever read. And while I suppose we must all, drearily, be aware that there may be an entire host of horrible men wanking away to tales of shrivelled labia, I think this is too important a topic to self-censor. If we can't talk openly about this on MN, then where??
It's a real kick up my bum to remember to use my topical oestrogen cream regularly, too. Apart from helping with thinning skin and plumpness, it also helps massively with the odd tiny pee leak overnight. Also DO MY KEGELS bloody hell, I'm so stupid to forget this stuff/can't be arsed. 
My fanny is rather sad now. Labia majora are thinning. They're actually skinny. Inner flaps are definitely still flapping around but they can be sore at times (USE YOUR CREAM you daft eejit). Pubes are falling out at a rate of knots, especially where my knicker elastic rubs. My clit is most definitely shrunken.
But it does still work, just about. Sometimes it's just impossible to get any interest down there, but other times it's better. I also recently invested in a Lem (clit suction device) and, well, we should all have one of those. They're amazing. I'm treating it as a medical aid to improve blood flow.
One thing I did try but recently have discontinued is testogel (testosterone gel). I only saw a very slight possible uptick in libido but no increase in energy levels, and while at first I didn't think I was getting any side effects apart from massively hairy inner thighs, I'm convinced my head hair is thinning fast.
Plus, at about the same time I started to use it, I began to get hot flushes again. Not sure if it's incidental or not but I'm on HRT and they'd pretty much gone. So - testosterone isn't necessarily a holy grail to get hold of. I'm glad if it helps with clit shrinkage and libido for some women but please do watch the side effects.